Avatar universal
Implanon hurts
Hi I'm on my second year on IMPLANON and I had never had a problem with it. It's been a week now since its been bothering me. I try to sleep on my arm (which I always done) and it hurts even wene Im not using or moving my arm. My arm feels very heavy and I feel the stick and it is on its place. I also want to take it off because about 4 months I gained like 15 lbs and i been getting a lot of headaches in back of my head, dizzyness and acne Im very worried should i get it checked out or taken off or what is it?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
EndoCystaRN
CA
15394896 tn?1465879533
Blank
fiza_ch
Lahore, Pakistan
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA